Alert archive / Kansas / Tornado Warnings in 2022
Tornado Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 31, 2022, 7:39 PM CDT for Cowley County, Kansas. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2022, 7:39 PM CDT (00:39 UTC)
- Expired
- May 31, 2022, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Cowley County, KS
The radar
The Wichita radar (KICT), 77 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:42 PM CDT | HAIL 1.25 | 3 Nnw Arkansas City, KS | |
| May 31, 8:30 PM CDT | TORNADO | 4 N Maple City, KS | BRIEF TOUCHDOWN. |
| May 31, 8:40 PM CDT | TORNADO | 2 Ssw Dexter, KS | DELAYED REPORT. LOCATION ESTIMATED FROM RADAR. BRIEF TOUCHDOWN IN OPEN FIELD RECEIVED VIA VIDEO SHARED ON TWITTER. |
| May 31, 8:40 PM CDT | TORNADO | 2 Sw Dexter, KS | BRIEF TORNADO IN OPEN FIELD VIA SOCIAL MEDIA VIDEO. |
| May 31, 8:40 PM CDT | TORNADO | 2 Sw Dexter, KS | DELAYED REPORT OF A BRIEF TORNADO IN OPEN FIELD VIA SOCIAL MEDIA VIDEO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2497 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.9
The text
As transmitted.
836
WFUS53 KICT 010039
TORICT
KSC035-010130-
/O.NEW.KICT.TO.W.0010.220601T0039Z-220601T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
739 PM CDT Tue May 31 2022
The National Weather Service in Wichita has issued a
* Tornado Warning for...
Southwestern Cowley County in south central Kansas...
* Until 830 PM CDT.
* At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Arkansas City, moving east at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cowley County, including the following locations...
Maple City and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 9715 3715 9715 3719 9674 3700 9673
TIME...MOT...LOC 0039Z 274DEG 21KT 3707 9705
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
KLEINSASSER3 follow-up statements
778
WWUS53 KICT 010052
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
752 PM CDT Tue May 31 2022
KSC035-010130-
/O.CON.KICT.TO.W.0010.000000T0000Z-220601T0130Z/
Cowley KS-
752 PM CDT Tue May 31 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN COWLEY COUNTY...
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Arkansas City, moving east at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation, along with chaser reports of a
rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Arkansas City, Maple City and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3700 9713 3716 9708 3719 9674 3700 9673
TIME...MOT...LOC 0052Z 268DEG 15KT 3707 9699
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
KLEINSASSER031
WWUS53 KICT 010108
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
808 PM CDT Tue May 31 2022
KSC035-010130-
/O.CON.KICT.TO.W.0010.000000T0000Z-220601T0130Z/
Cowley KS-
808 PM CDT Tue May 31 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTH
CENTRAL COWLEY COUNTY...
At 807 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Arkansas City, moving east at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3702 9693 3717 9700 3719 9674 3700 9673
TIME...MOT...LOC 0107Z 255DEG 18KT 3709 9690
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
KLEINSASSER440
WWUS53 KICT 010122
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
822 PM CDT Tue May 31 2022
KSC035-010131-
/O.EXP.KICT.TO.W.0010.000000T0000Z-220601T0130Z/
Cowley KS-
822 PM CDT Tue May 31 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL COWLEY COUNTY WILL EXPIRE AT
830 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail remains likely and a Severe
Thunderstorm Warning will be issued for Cowley county shortly.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
Remember, a Severe Thunderstorm Warning will be issued shortly for
Cowley county.
LAT...LON 3702 9693 3717 9700 3719 9674 3700 9673
TIME...MOT...LOC 0121Z 274DEG 21KT 3708 9680
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 31, 6:45 PM CDT, 54 minutes earlier.
Area forecast discussion, May 31, 6:45 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Wichita KS 645 PM CDT Tue May 31 2022 .SYNOPSIS... Issued at 340 PM CDT Tue May 31 2022 The main low pressure system is over the Northern Plains with a portion stretching back to the Great Basin. A cold front associated with this system has stretched from the Texas Panhandle to along the central Kansas/Oklahoma border into central Missouri. This front will be the focus for convective development this evening. There is initial development visible in western Oklahoma. A Severe Thunderstorm Watch has been issued for a few counties in south central Kansas, and this area may be expanded to the east and north depending on further convective development. If you have outdoor plans this evening, make sure to stay weather aware and have an idea of where you would take shelter if needed. When thunder roars, go indoors. && .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Tue May 31 2022 Highlights: 1) Showers and thunderstorms through Wednesday 2) Localized flooding through early Thursday 3) Cooler Change: Modified precipitation chances tonight-Wed Headlines: 1) Severe Thunderstorm Watch until 10PM 2) Flood Watch thru midnight Thursday Showers and thunderstorms are expected through Wednesday. The cold front as mentioned above should be the initial focus for convection this evening with short term models showing storms moving in/expanding in coverage around 5-7PM. SPC did tweak their outlook for today removing the enhanced risk from southeast Kansas with the better threat in western Oklahoma and parts of the Texas Panhandle. Potential still exists for strong to severe thunderstorms with the possibility of up to golf ball sized hail and 60 mph winds in south central and southeast Kansas. Initial supercells could pose the potential for a tornado, but the threat is quite low. The activity is expected to fill in and become more linear. Elevated storms will become the factor to the north and west of the front late this evening and tonight. Localized flooding is a concern especially across south central and southeast Kansas with the possibility of training showers and storms over those areas. Precipitable water values are on the increase. The Flood Watch covers this well. Most locations where the heavier rainfall is expected received minimal if any precipitation in the last 24 hours. This will become the concentrated area for this evening and tonight with potential for one to two inches; however, thunderstorms can certainly overachieve on precipitation amounts. Thus locally higher amounts are anticipated. Models disagree on the coverage for Wednesday which in turn challenges when chances will move out. General consensus is that precipitation should be gone by Thursday morning. Precipitation chances have been tweaked somewhat to better account for the latest trends. Cooler air moves in for Wednesday through Friday with Wednesday being the coolest day of the week thanks to rain and cloud cover. Afternoon temperatures are forecast to range from 10 to 20 degrees below seasonal normal on Wednesday when highs range from the lower 60s to mid 70s. Thursday and Friday should be a bit warmer as a ridge moves in, but the temperatures are still forecast to be about 5 to 10 degrees below normal. Only minor changes were made to the ongoing forecast. .LONG TERM...(Saturday through Tuesday) Issued at 340 PM CDT Tue May 31 2022 Highlights: 1) Weekend warm up 2) Chances for showers and thunderstorms After a cooler week, the weekend will offer a warm up but essentially near the seasonal normal values (lower 80s). Models are showing a couple of short waves through the weekend. This could bring chances for showers and thunderstorms. These waves don't look very impressive at this point. There are chances for showers and storms throughout the extended. If you have outdoor plans for the weekend, stay tuned as changes are likely. Minor tweaks were made to the extended part of the forecast as the ongoing one appeared mainly representative. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 630 PM CDT Tue May 31 2022 Storms will become more numerous for tonight with some severe storms possible across mainly southern Kansas. The storms will also be capable of producing heavy rainfall. Meanwhile low cigs in the MVFR category or possible IFR category is expected during the night time hours across south central/southeast Kansas. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 61 65 52 72 / 80 80 40 0 Hutchinson 59 63 49 72 / 80 80 30 0 Newton 60 64 51 71 / 80 80 40 0 ElDorado 61 66 52 70 / 80 80 50 0 Winfield-KWLD 63 71 54 71 / 80 80 60 10 Russell 54 63 45 74 / 70 80 20 0 Great Bend 55 61 46 72 / 80 80 20 0 Salina 58 63 49 74 / 60 70 20 0 McPherson 58 63 48 71 / 80 80 30 0 Coffeyville 66 74 57 73 / 80 80 70 10 Chanute 64 74 56 72 / 80 80 60 10 Iola 64 72 55 71 / 80 80 60 10 Parsons-KPPF 65 74 57 73 / 80 80 70 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch through late Wednesday night for KSZ052-053-068>072- 082-083-091>096-098>100. && SYNOPSIS...VJP SHORT TERM...VJP LONG TERM...VJP AVIATION...CDJ
Hazardous weather outlook, May 31, 3:59 PM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 359 PM CDT Tue May 31 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 359 PM CDT Tue May 31 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Evening into Tonight Strong to severe thunderstorms are expected this evening mainly across south central and southeast Kansas. The main threats will be golf ball sized hail and damaging winds to 60 mph. Locally heavy rainfall will also become a threat in the evening and overnight across southern Kansas where some flooding is possible. Check the Flood Watch for the latest information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Chances for thunderstorms will linger through Wednesday mainly across south central and southeast Kansas. While severe storms are not expected, a couple of strong storms with small hail and locally heavy rainfall will be possible. There is potential for localized flooding to continue into even early Thursday. There is a chance for thunderstorms Saturday through Monday. However, the risk for organized severe storms appears low for now. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, May 31, 7:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 3 SSE DOWNTOWN WICHITA 37.65N 97.32W
05/31/2022 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
SPOTTER ESTIMATED PEA TO NICKEL SIZED HAIL.
&&Local storm report, May 31, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 2 ENE WICHITA EISENHOWE 37.67N 97.40W
05/31/2022 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
&&Local storm report, May 31, 7:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 3 S WALTON 38.07N 97.26W
05/31/2022 M1.00 INCH HARVEY KS TRAINED SPOTTER
&&Local storm report, May 31, 7:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 W DOWNTOWN WICHITA 37.69N 97.39W
05/31/2022 E1.75 INCH SEDGWICK KS TRAINED SPOTTER
&&Local storm report, May 31, 7:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL DOWNTOWN WICHITA 37.69N 97.34W
05/31/2022 E1.75 INCH SEDGWICK KS BROADCAST MEDIA
&&
KEDLocal storm report, May 31, 7:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL PEABODY 38.17N 97.11W
05/31/2022 E1.50 INCH MARION KS EMERGENCY MNGR
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 60 min |
| May 31, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 17 min |
| May 31, 7:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 22 min |
| May 31, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 56 min |
| May 31, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 21 min |
| May 31, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 65 min |
| May 31, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 57 min |
| May 31, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 22 min |
| May 31, 8:18 PM CDT | Areal Flood Warning | ICT | Cowley | 3 hr |
| May 31, 8:20 PM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 25 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 50 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 54 min |
| May 31, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 37 min |
| May 31, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 54 min |
| May 31, 9:13 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Kingman, Sedgwick | 12 hr |
| May 31, 9:34 PM CDT | Special Weather Statement | ICT | Kingman | 26 min |
| May 31, 9:47 PM CDT | Flash Flood Warning | ICT | Butler, Kingman, Sedgwick | 6 hr |
| May 31, 9:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 39 min |
| May 31, 10:22 PM CDT | Special Weather Statement | ICT | Greenwood, Wilson | 38 min |
| May 31, 10:31 PM CDT | Special Weather Statement | ICT | Butler | 29 min |
| May 31, 10:43 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| May 31, 10:57 PM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood, Wilson, Woodson | 6 hr |
| May 31, 11:09 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 36 min |
| May 31, 11:31 PM CDT | Special Weather Statement | ICT | Harvey | 29 min |
| May 31, 11:32 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 31, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Elk, Neosho, Wilson, Woodson | 60 min |
| May 31, 11:49 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 9 hr |
| Jun 1, 12:11 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Jun 1, 12:18 AM CDT | River Flood Warning | ICT | Kingman | 6 hr |
| Jun 1, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 24 min |
| Jun 1, 12:26 AM CDT | Special Weather Statement | ICT | McPherson | 34 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 21 min |
| Jun 1, 12:48 AM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 4 hr |
| Jun 1, 2:30 AM CDT | River Flood Warning | ICT | Butler, Cowley | 19 hr |
| Jun 1, 2:31 AM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| Jun 1, 2:31 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 30 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sumner | 53 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Cowley | 25 hr |
| Jun 1, 2:38 AM CDT | River Flood Warning | ICT | Wilson | 42 hr |
| Jun 1, 2:38 AM CDT | River Flood Warning | ICT | Wilson | 30 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Allen, Neosho | 27 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Neosho | 53 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 3 days |
| Jun 1, 4:34 AM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 29 hr |
| Jun 1, 8:01 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 67 hr |
| Jun 1, 8:01 AM CDT | River Flood Warning | ICT | Montgomery | 60 hr |
| Jun 1, 9:17 AM CDT | Areal Flood Warning | ICT | Butler, Kingman, Sedgwick, Sumner | 24 hr |
| Jun 1, 12:54 PM CDT | Special Weather Statement | ICT | Rice | 36 min |
| Jun 1, 1:19 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| Jun 1, 6:18 PM CDT | River Flood Warning | ICT | Sedgwick | 9 hr |
Nearby
Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.